# SDR CALA2017082602900

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28969
- Aircraft time: 77,619 hours, 17,413 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 412 SMOKES NO SOURCE VISIBLE. OVEN 412 CLEANED AND OPN CHECK SATIS ON GRND WITH NO EVIDENCE OF SMOKE FOUND.
